# SDR AALA2019111219002

- Difficulty date: November 10, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 63,134 hours, 23,754 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHT INOPERABLE. MAINTENANCE FOUND TERMINAL WIRE BROKEN AT LIGHT AND REPLACED CONNECTOR PER CMM 25-21-22.
